Gyno 3weeks after pct

  1. New Member
    vinni38's Avatar
    Join Date
    May 2012
    Posts
    2
    Rep Power
    33
    Level
    2
    Lv. Percent
    5.33%

    Gyno 3weeks after pct


    Hello!

    I'm 32, 184cm, 92kg, bf aprox. 8-9%. I ran my second cycle, test E 500/week for 10 weeks. Then after 2 weeks after last shot i've started pct: CLOMID 50/50/25/25 and NOLVA 20/20/10/10/10. Than 3 weeks later puuf...gyno symptoms, which where also present on cycle, so after third week i had to use nolva.

    But now after pct it got much worse my both nipples became puffy and the right one started to hurt, also gland was starting to form under it. I had no immediate access to letro(it's also much harsher, would like to avoid if possible), so i took nolva again. Now i'm in the start of second week on 20mg and it's a lot better. Nips still little puffy, pain is almost also gone and the gland is getting smaller. But my blood pressure is pretty high now sometimes through the day and because of the gyno post cycle(probably estro rebound) i'm concerned about it...is it because of nolva or is my estro still high? Will this sort out without an AI? What do you suggest?

    Thanks in advance!

  2. New Member
    16dawg23's Avatar
    Stats
    5'6"  190 lbs.
    Join Date
    Jun 2012
    Posts
    112
    Rep Power
    715
    Level
    9
    Lv. Percent
    60.33%

    Is your nova G2G ?? i would run DEX or LETRO. Take no chances with sides like that (imo)
  3. New Member
    vinni38's Avatar
    Join Date
    May 2012
    Posts
    2
    Rep Power
    33
    Level
    2
    Lv. Percent
    5.33%

    My nolva is pharm grade, it works, helped me on cycle and now definitely again. As I sad, it's working, gland is getting smaller and smaller..i'm afraid letro is gonna mess my lipids even more and with bp already high...don't know what to do really. Maybe try another week with nolva? Or anyway jump straight away on letro?
    •   
       

  4. New Member
    16dawg23's Avatar
    Stats
    5'6"  190 lbs.
    Join Date
    Jun 2012
    Posts
    112
    Rep Power
    715
    Level
    9
    Lv. Percent
    60.33%

    DEX works like letro but it's softer as far as i know. my exp is with DEX, but my sides were still just sides at that point. i'm just putt'n my exp out there bro, alot of it is still something i do home work on and retain what i can. i start seeing sides... start freak'n out....i run some nova. if it dosen't clear up( and it has all but one time) i got dex on hand.

Similar Forum Threads

  1. 2 months after PCT lactacing nipples, gyno and low sex drive!!
    By 2muchchicken in forum Post Cycle Therapy
    Replies: 9
    Last Post: 07-16-2012, 12:22 AM
  2. Gyno 1 month after pct
    By Jason55w in forum Anabolics
    Replies: 13
    Last Post: 03-03-2012, 05:51 PM
  3. Gyno a month and a half after PCT??? WTF
    By bud8817 in forum Post Cycle Therapy
    Replies: 12
    Last Post: 08-11-2009, 12:34 PM
  4. still have a little gyno left over after PCT...
    By FitModel in forum Anabolics
    Replies: 2
    Last Post: 04-17-2006, 02:04 PM
  5. gyno after PCT??
    By Warhead_321 in forum Anabolics
    Replies: 16
    Last Post: 12-20-2004, 05:51 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in